# SDR QMLA2021051020023

- Difficulty date: May 7, 2021
- Submitted: May 10, 2021
- Operation: Air carrier
- Aircraft: N658LM
- Make and model: Agusta A109E
- Aircraft serial: 11504
- Aircraft time: 6,025 hours, 24,586 cycles
- Engine: 2K1
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 109032096201
- Condition: Unserviceable
- Location: Bs 1815
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON 5-7-21 DURING EO# 06-5300-EO-3328 INSP OF CENTRAL FUSELAGE FRAME ASSY AT STA 1815 STEP 5 DISCOVERED CRACK ON INNER FWD ANGLE PER FIG 2 PG 10 CRACK BOUNDRY DETAILS OF THIS EO. PICS SENT TO  SERVICE ENGINEERING.
